Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 59, NWS Dodge City, KS

May 19, 20246 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 19, 2024, 3:44 PM CDT for 6 counties in Kansas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2024, 3:44 PM CDT (20:44 UTC)
Expired
May 19, 2024, 4:45 PM CDT
In force
61 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Finney County, KS, Grant County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 125 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:50 PM CDTTSTM WND GST 601 Ssw Garden City, KSMesonet station GCCOP 1 SW Garden City.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:32 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-383 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

887 
WUUS53 KDDC 192044
SVRDDC
KSC055-067-075-081-093-187-192145-
/O.NEW.KDDC.SV.W.0059.240519T2044Z-240519T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
344 PM CDT Sun May 19 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hamilton County in southwestern Kansas...
  Southern Kearny County in southwestern Kansas...
  Southwestern Finney County in southwestern Kansas...
  Northern Grant County in southwestern Kansas...
  Northeastern Stanton County in southwestern Kansas...
  Northwestern Haskell County in southwestern Kansas...

* Until 445 PM CDT/345 PM MDT/.

* At 344 PM CDT/244 PM MDT/, a severe thunderstorm was located 13
  miles southwest of Kendall, moving east at 35 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Hamilton, southern Kearny, southwestern Finney,
  northern Grant, northeastern Stanton and northwestern Haskell
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3772 10180 3792 10181 3812 10076 3773 10077
TIME...MOT...LOC 2044Z 256DEG 31KT 3776 10164 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SPRINGER
3 follow-up statements
550 
WWUS53 KDDC 192107
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
407 PM CDT Sun May 19 2024

KSC055-067-075-081-093-187-192145-
/O.CON.KDDC.SV.W.0059.000000T0000Z-240519T2145Z/
Hamilton KS-Kearny KS-Finney KS-Grant KS-Stanton KS-Haskell KS-
407 PM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
CDT/345 PM MDT/ FOR SOUTHEASTERN HAMILTON...SOUTHERN KEARNY...
SOUTHWESTERN FINNEY...NORTHERN GRANT...NORTHEASTERN STANTON AND
NORTHWESTERN HASKELL COUNTIES...

At 406 PM CDT/306 PM MDT/, a severe thunderstorm was located 11 miles
southwest of Lakin, moving east at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Garden City, Lakin, Holcomb, Deerfield, Kendall, and Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3772 10169 3795 10167 3812 10076 3773 10077
TIME...MOT...LOC 2106Z 256DEG 31KT 3781 10140 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SPRINGER
513 
WWUS53 KDDC 192126
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
426 PM CDT Sun May 19 2024

KSC075-187-192136-
/O.CAN.KDDC.SV.W.0059.000000T0000Z-240519T2145Z/
Hamilton KS-Stanton KS-
426 PM CDT Sun May 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON AND
NORTHEASTERN STANTON COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

&&

LAT...LON 3772 10141 3800 10140 3812 10076 3773 10077
TIME...MOT...LOC 2126Z 256DEG 31KT 3785 10118 

$$

KSC055-067-081-093-192145-
/O.CON.KDDC.SV.W.0059.000000T0000Z-240519T2145Z/
Kearny KS-Finney KS-Grant KS-Haskell KS-
426 PM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN KEARNY...SOUTHWESTERN FINNEY...NORTHEASTERN GRANT
AND NORTHWESTERN HASKELL COUNTIES...

At 426 PM CDT, a severe thunderstorm was located 7 miles southeast of
Lakin, moving east at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Garden City, Lakin, Holcomb, Deerfield, and Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3772 10141 3800 10140 3812 10076 3773 10077
TIME...MOT...LOC 2126Z 256DEG 31KT 3785 10118 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SPRINGER
558 
WWUS53 KDDC 192132
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
432 PM CDT Sun May 19 2024

KSC067-192142-
/O.CAN.KDDC.SV.W.0059.000000T0000Z-240519T2145Z/
Grant KS-
432 PM CDT Sun May 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

&&

LAT...LON 3795 10122 3802 10076 3773 10077 3772 10109
      3774 10109 3774 10122
TIME...MOT...LOC 2132Z 256DEG 31KT 3786 10111 

$$

KSC055-081-093-192145-
/O.CON.KDDC.SV.W.0059.000000T0000Z-240519T2145Z/
Kearny KS-Finney KS-Haskell KS-
432 PM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN KEARNY...SOUTHWESTERN FINNEY AND NORTHWESTERN
HASKELL COUNTIES...

At 432 PM CDT, a severe thunderstorm was located 8 miles south of
Deerfield, moving east at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Garden City, Holcomb, and Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3795 10122 3802 10076 3773 10077 3772 10109
      3774 10109 3774 10122
TIME...MOT...LOC 2132Z 256DEG 31KT 3786 10111 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 1:40 PM CDT, 2 hours 4 minutes earlier. Its key messages:

  • Intense squall line with wind gusts of 60-100 mph potential is on track for this afternoon and evening.
  • Residual moisture along with another shortwave could lead to a few stronger storms along the I-70 corridor Monday evening.
  • Cooler temperatures mid week.
Area forecast discussion, May 19, 1:40 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
140 PM CDT Sun May 19 2024

.KEY MESSAGES...

- Intense squall line with wind gusts of 60-100 mph potential is
  on track for this afternoon and evening.

- Residual moisture along with another shortwave could lead to
  a few stronger storms along the I-70 corridor Monday evening.

- Cooler temperatures mid week.

&&

.UPDATE...
Issued at 103 PM CDT Sun May 19 2024

MESOSCALE DISCUSSION...

An 80-90 kt subtropical jet was located over the southern
Rockies, with the exit region over the southern high plains.
Ahead of this feature lee troughing has allowed for a robust
moisture return into central and southwest Kansas. Strong
instability has develop with surface based CAPE from 3000 to
4000 j/kg. The dry line was sharp in the Texas Panhandle but
less defined farther north. The dryline is surging eastward
through the panhandle but bends back to the northwest into
Colorado. Given a weak capping inversion along with elevated
heating and jet dynamics, t-storms will develop west of the
Kansas state line by 2 to 3 pm and then move into Kansas. Bulk
shear values support supercells initially in far southwest
Kansas. However, 0-1 km SRH values were only about 50 m2/s2
given the absence of a warm front in southwest Kansas that would
result in backed winds and higher low level SRH. Very large
hail is likely with the initial supercells but it is uncertain
how long the cells with remain discrete. Given the strong
instability and deep veering wind profile, very large to giant
hail is possible through 5 pm. As the storms develop cold pools,
there should be a transition to outflow domination, with
damaging winds of 70-80+ mph and small hail over a large area.
These storms will be oriented north to south and sweeping
eastward across southwest and into central Kansas during the
evening.

Farther north, storm initiation may occur early this afternoon
along I-70. Low level shear is stronger in this area so the
tornado threat could be higher there.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 1214 PM CDT Sun May 19 2024

17Z obs and upper air analysis shows widespread low 60 dewpoints
along and ahead of the dryline which is located in the far
western Oklahoma panhandle. A cu field is starting to show up on
satellite near Clayton, NM which will be monitored over the next
couple of hours for storm initiation. CAMs have been consistent
with storms forming and intensifying just west of the CO-KS
border around 2 pm and quickly expanding and growing linear as
they move eastward. HRRR wind gusts have been showing 60-80 kt
wind potential at 10m starting near the K-25 corridor and
growing eastward through the late afternoon and evening for the
rest of southwest Kansas. Storm warnings will most likely
reflect this with WEA activation for 80+ mph destructive wind
threat. Another threat that will be monitored as the squall line
matures east of highway 83 is QLCS tornadoes. 0-3 km bulk shear
values are already SW at 35 kts east of highway 281 and are
expected to increase with the intensification of the low level
jet after 00Z. QLCS tornadoes will be very hard to have lead
time on warnings as they are usually quick spin ups and along
with the already destructive straight line wind threat
regardless if the winds are rotating or straight they will be
over 80 mph. The squall line should be out of DDC CWA by 03Z.

Lower confidence of a rogue supercell this evening is still in
play mainly in NW Oklahoma around Woodward however this could be
as far north as Coldwater-Medicine Lodge. If this happens with
the low level jet, the moisture, and instability...this
particular feature could have giant hail and supercell tornado
potential.

Monday most of the day will be the atmosphere recharging as we
should have a weak frontal boundary and southeast winds bringing
in the return of some moisture. By the late afternoon and
evening a shortwave trough is forecast to develop in northwest
to north central Kansas and we could see another round of some
strong to severe storms capable of hail and gusty winds.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 137 PM CDT Sun May 19 2024

Short long term discussion due to upcoming severe weather event
today. Main feature in the medium term model ensembles is a
large longwave trough over the western CONUS which will bring a
stronger cold front across Kansas Tuesday afternoon into
Wednesday. Most of the moisture and instability ahead of the
front will be in central Kansas and thus the severe weather
potential in southwest Kansas looks low. The longwave trough
hangs on in the central and northern plains through the late
workweek and with the upper level lows more in the northern
plains the storm threat will be mostly due to frontal passages
in northwest and north central Kansas Friday into Saturday.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1150 AM CDT Sun May 19 2024

Main weather event of interest will be an intense squall line
forecast to develop in eastern Colorado early this afternoon
and race across southwest Kansas. TEMPOs are included in the
TAF and we are expecting the line of storms to be around GCK and
LBL in the 22Z-00Z time frame, DDC and HYS in the 23-01Z time
frame. Downburst winds of 60+ kts are possible in this line of
storms (with some models showing as high as 75+kt gusts) as they
move over the airport and take off and landing is not advised
when the line is moving through. The line should be out of
southwest Kansas by 03Z. Low clouds are forecast to develop for
DDC and HYS between 10-14Z where we could see cloud ceilings
drop to IFR flight category.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Finch
SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...Tatro
Hazardous weather outlook, May 19, 2:16 AM CDT, 13 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
216 AM CDT Sun May 19 2024

KSZ030-031-043>046-061>066-074>081-084>090-200730-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
216 AM CDT Sun May 19 2024 /116 AM MDT Sun May 19 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Sunday.

Numerous thunderstorms are expected Sunday afternoon and
evening. Some storms are expected to be severe with large hail
and damaging winds.

The highest risk of straight line wind damage will be east of
Dodge City Sunday evening, where gusts of 60-90 mph are expected.

.DAYS TWO THROUGH SEVEN...Monday through Friday.

Additional, more isolated severe thunderstorms are possible
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required after 4 pm Sunday.

Turner

In the hours before

Local storm report, May 19, 3:02 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
302 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     Hail             3 SSW Hays              38.84N 99.34W
05/19/2024  E1.75 Inch       Ellis              KS   Public

&&
Local storm report, May 19, 3:10 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
310 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Hail             Hays                    38.88N 99.32W
05/19/2024  E1.75 Inch       Ellis              KS   Emergency Mngr

&&
Local storm report, May 19, 3:12 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
312 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Hail             1 SSE Hays              38.86N 99.31W
05/19/2024  E2.25 Inch       Ellis              KS   Emergency Mngr

&&
Local storm report, May 19, 3:13 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
313 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Hail             3 WNW Munjor            38.83N 99.32W
05/19/2024  E2.25 Inch       Ellis              KS   Public

&&
Local storm report, May 19, 3:19 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
319 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     Hail             1 SSW Victoria          38.84N 99.16W
05/19/2024  E1.00 Inch       Ellis              KS   Broadcast Media

&&
Local storm report, May 19, 3:21 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
321 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Hail             Ellis                   38.94N 99.55W
05/19/2024  E2.50 Inch       Ellis              KS   Public

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:59 PM CDTSpecial Weather StatementDDCHamilton31 min
May 18, 11:27 PM CDTSpecial Weather StatementDDCHamilton33 min
May 19, 1:23 AM CDTSpecial Weather StatementDDCLane, Scott67 min
May 19, 1:46 AM CDTSevere Thunderstorm WarningDDCLane, Scott59 min
May 19, 1:59 AM CDTSpecial Weather StatementDDCTrego61 min
May 19, 6:26 AM CDTSpecial Weather StatementDDCHodgeman64 min
May 19, 1:29 PM CDTSpecial Weather StatementDDCTrego31 min
May 19, 1:48 PM CDTSevere Thunderstorm WarningDDCEllis, Trego42 min
May 19, 2:19 PM CDTTornado WarningDDCEllis26 min
May 19, 2:26 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCEllis, Trego19 min
May 19, 2:38 PM CDTTornado WarningDDCEllis52 min
May 19, 2:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens53 min
May 19, 3:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEllis28 min
May 19, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Kearny, Scott50 min
May 19, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Haskell, Morton, Seward, Stanton, Stevens62 min
May 19, 4:23 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCFinney, Kearny, Scott37 min
May 19, 4:44 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Gray, Haskell, Meade, Seward, Stevens61 min
May 19, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Kearny, Lane, Scott59 min
May 19, 5:10 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Edwards, Ford, Kiowa, Meade50 min
May 19, 5:17 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Finney, Ford, Gray, Hodgeman, Lane and 1 more43 min
May 19, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Meade30 min
May 19, 5:49 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 1 more56 min
May 19, 5:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Ellis, Hodgeman, Lane, Ness, Pawnee and 3 more53 min
May 19, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Ford, Kiowa, Meade27 min
May 19, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCBarber, Clark, Comanche, Ford, Kiowa, Meade25 min
May 19, 6:44 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more61 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.